# SDR QXEA200701370

- Difficulty date: September 2, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 14,043 hours, 9,906 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 47359719
- Part serial: 1380
- Condition: False Indication
- Location: Fire Detection
- Part time: 13,888 hours, 9,932 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2555, ON POWER UP RECEIVED A FIRE SYSTEM FAULT MESSAGE.  MAINTENANCE REPLACED THE NR 2 FORWARD SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
